# SDR VNAA2018030111101

- Difficulty date: March 1, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 35,829 hours, 26,415 cycles
- Engine: Ge CF348C1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Duct
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW RECEIVED A BLEED DUCT WARNING MESSAGE DURING FLIGHT AND DIVERTED AND DECLARED AN EMERGENCY. MAINTENANCE PERFORMED OPS TEST OF BLEED-AIR DETECTION AND WARNING SYSTEM NO DEFECTS NOTED. PERFORMED LEAK TEST OF BLEED-AIR DISTRIBUTION NO DEFECTS NOTED.
